# SDR B3OR00000007

- Difficulty date: November 30, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N5314J
- Make and model: Cessna 550
- Aircraft serial: 5500663
- Aircraft time: 3,270 hours, 2,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652210223
- Condition: Damaged
- Location: Wing L/E
- Part time: 3,270 hours, 2,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING A WING DEICE BOOT, DISCOVERED THAT ONE OF THE HEATED LEADING EDGE RETAINING SCREWS HAD MADE CONTACT WITH THE WING SKIN AT WS60.  THE DAMAGE IS BEYOND NORMAL LIMITS OF 10% OF SKIN THICKNESS.  INVESTIGATION REVEALED PROPER PN AND LENGTH OF SCREWS WERE INSTALLED, AND THIS SCREW DOES INDEED CONTACT LEADING EDGE SKIN WHEN INSTALLED.  FOUND SIMILAR DAMAGE TO OTHER WING.
